# SDR RRXA991169

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951R
- Make and model: Doug DC-8-63
- Aircraft serial: 46092
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HAD ELECTRICAL FIRE ODOR IN COCKPIT, ALL AC LOADS HIGH.  ODOR STOPPED.  LOADS NORMAL AND CENTER RECIRC FAN INOP.  DEFERRED CENTER RECIRC FAN PER MEL 21-16-2, CONT NR C8993221-2369. CAT C. DUE 07-17-99.  PLACARD INSTALLED, CURRENT LIMITERS REMOVED.
